# SDR K11A2015110472605

- Difficulty date: October 21, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 42,630 hours, 23,812 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER CHORD HAS 3 DAMAGED FASTENER HOLES WING BS 399, 401, 413.
